DOI QR코드

DOI QR Code

LOWER BOUNDS OF SIGNED DOMINATION NUMBER OF A GRAPH

  • Sohn, Moo-Young (Department Of Mathematics, Changwon National University) ;
  • Lee, Ja-Eun (Department Of Mathematics, Yeungnam University) ;
  • Kwon, Soo-Young (Department Of Mathematics, Pohang University Of Science And Technology)
  • Published : 2004.02.01

Abstract

Recently, Zhang et al. [6] obtained some lower bounds of the signed domination number of a graph. In this paper, we obtain some new lower bounds of the signed domination number of a graph which are sharper than those of them.

Keywords

signed domination number;graphs

References

  1. Discrete Math. v.158 no.1-3 Signed domination in regular graphs O.Favaron https://doi.org/10.1016/0012-365X(96)00026-X
  2. Ars Combin v.56 Lower bounds on dominating function in graphs L.Y.Kang;E.F.Shan
  3. Graph Theory, combinatorics, and algorithms v.1 Signed domination in graphs J. Dunbar;S.T.Hedetniemi;M.A.Henning;P.J.Slater
  4. Macmillan Graph theory with applications J.A.Bondy;U.S.R.Murty
  5. Discrete Math. v.195 no.1-3 A note on the lower bounds of signed domination number of graph Z.Zhang;B.Xu;Y.Li;L.Liu https://doi.org/10.1016/S0012-365X(98)00189-7
  6. Discrete Math. v.158 Inequality relating domination parameters in cubic graphs M.A.Henning;P.J.Slater https://doi.org/10.1016/0012-365X(96)00025-8